# SDR CALA0400099

- Difficulty date: February 10, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 52,201 hours, 27,027 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Punctured
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING NR 6 FLIGHT SPOILER PANEL PUNCTURED IN CENTER SECTION.  REPAIRED SPOILER PANEL IAW SRM 57-70-1.
